W.Y.C. Chen, L.X.W. Wang and G.Y.B. Xie,
Finite differences of the logarithm of the partition function,
Math. Comp. 85(298) (2016) 825-847.

Cited by


  1. W.Y.C.Chen, The spt-function of Andrews, In: Surveys in Combinatorics 2017, 141-203, London Math. Soc. Lecture Note Ser. 440, Cambridge Univ. Press, Cambridge, 2017.

  2. W.Y. C. Chen, D.X.Q. Jia and L.X.W. Wang, Higher order Turán inequalities for the partition function, Trans. Amer. Math. Soc. 372(3) (2019), 2143–2165.

  3. W.Y.C. Chen and K.Y. Zheng, The Log-behavior of np(n) and np(n)/n, Ramanujan J. 44 (2017), 281-299.

  4. M.L. Dawsey and R. Masri, Effective bounds for the Andrews spt-function, Forum Math. 31(3) (2019), 743-767.

  5. M.L. Dawsey and R. Masri, Inequalities satisfied by the Andrews spt-function, arXiv:1706.01814.

  6. S. DeSalvo and I. Pak, Log-concavity of the partition function, Ramanujan J. 38(1) (2015), 61-73.

  7. J.J.F. Guo, An inequality for coefficients of the real-rooted polynomials, J. Number Theory 225 (2021) 294–309.

  8. Q.-H. Hou and Z.-R. Zhang, r-log-concavity of partition functions, Ramanujan J. 48(1) (2019), 117-129.

  9. D.X.Q. Jia and L.X.W. Wang, Determinantal inequalities for the partition function, Proc. Roy. Soc. Edinburgh Sect. A, to appear.

  10. E.Y.S. Liu and H.W.J. Zhang, Inequalities for the overpartition function, arXiv:1808.05091.

  11. L.X.W. Wang, G.Y.B. Xie and A.Q. Zhang, Finite difference of the overpartition function, Adv. in Appl. Math. 92 (2018), 51-72.